# SDR A6WA201441951

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 30,265 hours, 28,839 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Damaged
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP CTR HINGE ARM FLAP LUG HAS TOOLING MARK ON LUG.
